Does Xanax / Klonopin Cause Acne, Pimples, or other Skin Problems?

Xanax is a benzodiazepine, with listed side effects that include severe allergic reactions, seizures, and red, swollen blistered, or peeling skin, but not acne.

In my experience, daily Xanax use is far more likely to help acne related skin problems than it is to cause them. Acne is highly correlated with sleep deprivation and stress. Xanax most often leads to decreased stress and increased sleep. Those two factors alone are likely to produce a dramatic improvement in skin tone. On the other hand, Xanax is still a prescription drug that affects the brain and body chemistry. It is not out of the question that this could affect the circadian rhythm or other vital system and lead the skin to produce extra sebum, overreact to harmless bacteria, or generate acne in another manner.

Do you have experience with Xanax & acne or other skin related conditions? If so, please tell us about them below.

2 Responses to “Does Xanax / Klonopin Cause Acne, Pimples, or other Skin Problems?”

  1. david 23. Aug, 2011 at 2:18 pm #

    when i took xanax my skin was so so so so perfect. without its terrible. wish i had a prescription fuck the world

  2. Greg 10. Sep, 2012 at 7:18 pm #

    When im on I clear up so well. When i try and stop i break out like a mad man. sucks..

Leave a Reply